Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

Geometrical Optical Illusions

A. H. Pierce
Science
New Series, Vol. 8, No. 206 (Dec. 9, 1898), pp. 814-829
Stable URL: http://www.jstor.org/stable/1626897
Page Count: 16
Subjects: General Science Biological Sciences
Find more content in these subjects: General Science Biological Sciences
  • Download PDF
  • Add to My Lists
  • Cite this Item
We're having trouble loading this content. Download PDF instead.

Notes and References

This item contains 16 references.

[Footnotes]
  • *
    Wmi.larkness, pp. 119-1'0
  • *
    Wundt. Die geometrisch-optischen Tiiuschungen, 1898
  • Thi6ry. Philosophisohe Studien., XI and XII
  • Filehne. Zeitsch. f. Psych., etc., XVII (1898) 15
  • §
    Heymans. Ditto., XIV., 118
  • Lipps. Raumoesthetik u. geometrisch-optischen Thuschungen, 1897
  • *
    Wundt., Op. cit.
  • *
    Filehne, Loc. Cit.
  • *
    Heymans. Zeitsch. f. Psych., etc., IX., 227
  • Heymans. Loc. cit.
  • Lipps. Op. cit., p. 319.
  • *
    Loc. cit, p. 42.
  • *
    Psychological Review, V. ( 1898), 233
  • *
    Jacques Loeb. Plfiiger's Archiv, LX., 516
  • *
    C. H. Judd, Psych. Rev., V. (1898), 286.
  • *
    Comptes Rendus, CXXVII., 15 pp., 528-31